Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Muscle Weakness Twitches Neuropathy Right Side

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Neuropathy? Peripheral neuropathy (PN) is a disease of the peripheral nerves. These are all the nerves
Ask the Experts

Muscle weakness (like rhabimyosis)

Have you ever heard of Diovan (blood pressure med) causing an extended muscle weakness. I took it for 15 days in February and am still suffering. How long does it take to heal.
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...I searched for muscle weakness as a side effect of Diovan and found nothing. I took it for a while and my only problem was fatigue.Are you taking any statins, Read more »

reversing neuropathy (TREATMENT OF PERIPHERAL NEUROPATHY, 2010)

hi, just want to know if there is anything i can do to reverse neuropathy in my toes and feet. i am 46, male, fit and healthy, v/l undetctable, cd4 approx 500. i am told it was caused by stavudine which i stopped taking about a year ago, greatly...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi,D4T-induced distal sensory neuropathy is indeed annoying! (I have it as well.) We don't have a quick (or even slow) fix for this side effect/toxicity yet. I'll repost Read more »

Muscle Weakness and Combivir

Sirs, I've been on a regimen of Combivir and Kaletra for several years with no side effects. A year ago I started developing muscle weakness, joint pain and weight loss. For three weeks I have been taking Truvada and Stocrin. The pain has somewhat...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Certainly there is no guarantee that your health will normalize since many factors may be active. If you were having some degree of either muscle damage or fat loss from the AZT in Combivir then there may be a reversal or at least stabilization... Read more »

Muscle weakness

I was diagnosed HIV+ two years ago. I wasa wondering if it's normal or is this from my meds(Combiver, Sustiva and I also take Apo-Sulfatrim DS)I used to be a very strong person back in 98-99, I used to lift weights and was able to do squats lifting...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The AZT in the Combivir can cause a myopathy (muscle condition) that can result in muscle weakness/pain. The lamivudine in the Combivir can cause a peripheral neuropathy which can start off as pain/numbness in toes/feet. Other Read more »
Articles
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
AIDS InfoNet

Mitochondrial Toxicity

...mitochondria can occur before there is loss of cell function. What Are the Signs of MT? One of the most common signs of MT is muscle weakness (myopathy). If muscle cells can't get enough energy through cellular respiration, they have to get... Read more »
Test Positive Aware Network

Videx EC

...contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Videx is stopped, but can be... Read more »
Test Positive Aware Network

Zerit

...contact: Bristol-Myers Squibb, www.bmsvirology.com , 1 (800) 272-4878 Potential side effects and toxicity: Peripheral neuropathy (tingling, burning, numbness or pain in the hands or feet) may go away once Zerit is stopped, but can be... Read more »
Connect With Others

Muscle Twitches

Posted by Anonymous, 5 Replies
...Hi, It's been about 10 weeks since my possible exposure and I have started experiecing muscle fasciculations (twitches) all over (mainly in the limbs). Is this is any way a symptom of HIV infection? Does peripheral neuropathy ever present... Read more »

Neuropathy

Posted by Anonymous, 3 Replies
...the doctor about these and he checked me over (asked if I had any pins/needles (to which I replied no) reflexes, checked for muscle weakness and checked my eyes) and said everything seemed fine but if they don't dissapear on their own to return... Read more »

Neuropathy

Posted by Anonymous, 2 Replies
...to be no pattern as to where they strike (shoulder one minute, toes the next). Along with this I also have like small muscle twitches that, again, occur anywhere. I know usually PN begins in the feet and slowly spreads and this hasn't been the... Read more »

chili pepper good for neuropathy

Posted by Anonymous, 1 Reply
...I read that peppers are good for neuropathy, are there any other things that help with it, it is bad in my heels of my feet and legs. Read more »